# SDR MASA2010012000055

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 31,837 hours, 30,656 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Slow
- Location: Feather Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROP VERY SLOW COMING OUT OF FEATHER.  OPS CHECK NORMAL.
